Posted by Alisha (18.104.22.168) on August 21, 2000 at 14:42:03:
Last Week I was diagnosed with CH. My Neurologist put me on 240 mg of Verapamil. Two days later he increased it to 480 mg and added Prednisone because I was still having HA's. It is now Monday and I had HA's all weekend--approximately 4-5's on the Kip Scale. I ended up on Imitrex injections for the duration of the weekend. Anyways, I called back today and he increased it to 720 mg and said to complete the remainder of the Prednisone pack. Why is my head still hurting???? Do you guys think I need to have my medicine increased or do you think that I should ask him to try a completely different medicine? Or am I just weird. Is anybody else on this high of a dose? All I know is that my head has hurt for almost a month and a half now and all I want is to just feel better. Well, now that I'm done whining...I hope that everyone is doing well. Any advice would be most appreciated. Thanks!!!!!!!!
Post a Followup